MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER T25; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER T25; SCREWDRIVERS
Catalog Number 314.118
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant device is expected to be returned for manufacturer review/investigation.The investigation could not be completed, no product was received.No conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(4) reports an event in (b)(6) as follows: it was reported that during field inspection and sterile processing, all the simili wood handle of the screwdriver are leaving residue in the peel pack.A brown spot making the responsible this complaint involves five (5) devices.This report is for one (1) stardrive screwdriver t25.This report is 4 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d9: product received.H3, h6: investigation summary.Investigation flow: visual.Visual inspection: the t25 stardrive(tm) screw driver self retaining 290mm (part# 314.118 , lot # 4615504, quantity # 1) was received at us cq.Upon visual inspection at cq, it was noticed that there were minor scratches on the surface of the shaft and the handle was discolored.Additionally, watermarks are seen on the device but there is no evidence of foreign substance on the surface of the device.Defect identified/ device failure was not confirmed.Complaint was not confirmed.Investigation conclusion: the complaint condition was not confirmed for the t25 stardrive(tm) screw driver self retaining 290mm (part# 314.118, lot # 4615504, quantity # 1) as the device received was decontaminated and no residue was observed on the device.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot.Part # 314.118.Synthes lot # 4615504.Supplier lot # n/a.Release to warehouse date: jul 02, 2003.Manufactured by: synthes brandywine.No ncrs were generated during production.Device history review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
STARDRIVE SCREWDRIVER T25
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12084058
Report Number2939274-2021-03290
Device Sequence Number11572099
Product Code HXX
UDI-Device Identifier07611819775169
UDI-Public(01)07611819775169
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314.118
Device Lot Number4615504
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2021
Initial Date Received by Manufacturer 06/05/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCRDRIVER-HEX Ø3.5 COMBINED W/STARDR T25; SCRDRIVER-HEX-SMALL W/HOLD-SLEEVE; SCRDRIVERSHAFT-HEX F/CANNSCR Ø6.5+7.3; SCRDRIVERSHAFT-HEX F/CANNSCR Ø6.5+7.3; SCRDRIVER-HEX Ø3.5 COMBINED W/STARDR T25; SCRDRIVER-HEX-SMALL W/HOLD-SLEEVE; SCRDRIVERSHAFT-HEX F/CANNSCR Ø6.5+7.3; SCRDRIVERSHAFT-HEX F/CANNSCR Ø6.5+7.3